Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 285, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 6, 2011, 9:43 PM CDT for 7 counties in Nebraska. It was in force for 47 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 9:43 PM CDT (02:43 UTC)
- Expired
- Aug 6, 2011, 10:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 65.0 mph
Counties Cass County, NE, Douglas County, NE, Lancaster County, NE, Otoe County, NE, Sarpy County, NE, Saunders County, NE, Washington County, NE
The radar
The Omaha radar (KOAX), 27 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 9:47 PM CDT | TSTM WND GST 61 | 1 Nw Valley, NE | MEASURED AT THE NWS OFFICE IN VALLEY. |
| Aug 6, 9:54 PM CDT | TSTM WND GST 64 | 1 Nw Valley, NE | MEASURED AT THE NWS OFFICE IN VALLEY. |
| Aug 6, 9:57 PM CDT | TSTM WND GST 66 | 1 Nw Valley, NE | MEASURED AT THE NWS OFFICE IN VALLEY. THIRD STRONG GUST ASSOCIATED WITH THE STORM. |
| Aug 6, 9:57 PM CDT | TSTM WND GST 66 | Valley, NE | MEASURED AT THE NWS OFFICE IN VALLEY. THIRD STRONG GUST ASSOCIATED WITH THE STORM. |
| Aug 6, 10:05 PM CDT | TSTM WND GST 65 | Bennington, NE | |
| Aug 6, 10:15 PM CDT | HAIL 1.75 | Omaha, NE | AT 63RD AND EMMET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.7 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3454 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
981
WUUS53 KOAX 070243
SVROAX
NEC025-055-109-131-153-155-177-070330-
/O.NEW.KOAX.SV.W.0285.110807T0243Z-110807T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
943 PM CDT SAT AUG 6 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CASS COUNTY IN SOUTHEAST NEBRASKA...
DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
NORTH CENTRAL OTOE COUNTY IN SOUTHEAST NEBRASKA...
SARPY COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
SOUTH CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 938 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS OF
65 MPH OR HIGHER. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARLINGTON TO 6 MILES SOUTH OF YUTAN TO 5 MILES WEST OF
WAVERLY...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
OMAHA...WAVERLY...WATERLOO...ASHLAND...GREENWOOD...ELKHORN...
GRETNA...MILLARD...MURDOCK...LOUISVILLE...SPRINGFIELD...ELMWOOD...
CEDAR CREEK...RALSTON...LA VISTA...PAPILLION...WEEPING WATER...
AVOCA...COUNCIL BLUFFS AND BELLEVUE.
THE WARNED AREA INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE
MARKERS 403 AND 454.
THE WARNED AREA INCLUDES HIGHWAY 92 IN NEBRASKA BETWEEN MILE MARKERS
462 AND 466.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4067 9600 4088 9675 4119 9646 4139 9638
4139 9633 4144 9633 4144 9636 4151 9634
4131 9591 4130 9590 4130 9593 4128 9592
4129 9590 4127 9590 4128 9591 4127 9592
4123 9591 4119 9593 4118 9589 4085 9585
TIME...MOT...LOC 0244Z 308DEG 28KT 4139 9629 4112 9635
4089 9658
WIND...HAIL 65MPH <.75IN
$$
FOBERT1 follow-up statement
990
WWUS53 KOAX 070248
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
948 PM CDT SAT AUG 6 2011
NEC025-055-109-131-153-155-177-070330-
/O.CON.KOAX.SV.W.0285.000000T0000Z-110807T0330Z/
CASS NE-DOUGLAS NE-LANCASTER NE-OTOE NE-SARPY NE-SAUNDERS NE-
WASHINGTON NE-
948 PM CDT SAT AUG 6 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
WASHINGTON...SOUTHEASTERN SAUNDERS...SARPY...NORTH CENTRAL OTOE...
NORTHEASTERN LANCASTER...DOUGLAS AND CASS COUNTIES UNTIL 1030 PM
CDT...
AT 943 PM CDT...NATIOANAL WEATHER SERVICE METEOROLOGISTS REPORTED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES SOUTHEAST OF ARLINGTON TO 6 MILES NORTH OF ASHLAND TO
WAVERLY...MOVING SOUTHEAST AT 30 MPH.
AT 948 PM...A WIND GUST OF 61 MPH WAS OBSERVED AT THE WEATHER
SERVICE OFFICE IN VALLEY.
LOCATIONS IMPACTED INCLUDE...
OMAHA...GREENWOOD...ELKHORN...GRETNA...MILLARD...MURDOCK...
LOUISVILLE...SPRINGFIELD...ELMWOOD...CEDAR CREEK...RALSTON...LA
VISTA...PAPILLION...WEEPING WATER...AVOCA...COUNCIL BLUFFS...
BELLEVUE...OFFUTT AFB...MURRAY AND NEHAWKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4067 9600 4088 9675 4119 9646 4139 9638
4139 9633 4144 9633 4144 9636 4151 9634
4131 9591 4130 9590 4130 9593 4128 9592
4129 9590 4127 9590 4128 9591 4127 9592
4123 9591 4119 9593 4118 9589 4085 9585
TIME...MOT...LOC 0247Z 308DEG 28KT 4138 9626 4111 9633
4088 9656
WIND...HAIL 65MPH <.75IN
$$
FOBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:44 PM CDT, 5 hours 59 minutes earlier.
Area forecast discussion, Aug 6, 3:44 PM CDT, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 344 PM CDT SAT AUG 6 2011 .SHORT TERM...TONIGHT. NOT MAKING ANY SIGNIFICANT CHANGES TO THE OVERNIGHT FORECAST. SKIES HAVE CLEARED ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON ALLOWING FOR GOOD SURFACE HEATING. THIS SHOULD HELP DESTABILIZE THE ATMOSPHERE AHEAD OF THE APPROACHING COLD FRONT AND ERODE WHAT CAP WE HAVE. BEST UPPER SUPPORT IS STILL EXPECTED TO REMAIN FAIRLY WELL NORTH OF THE FORECAST AREA...BUT LOW LEVEL CONVERGENCE AND WEAK UPPER SUPPORT STILL POINTS TO A SCATTERED TO BROKEN LINE OF CONVECTION ADVANCING ACROSS THE AREA THROUGH THE EVENING...EXITING THE SOUTHEAST BEFORE SUN UP. INSTABILITY AND 0-6KM SHEAR ARE STILL FORECAST TO BE SUFFICIENT FOR AT LEAST ISOLATED SEVERE THUNDERSTORMS. DO NOT BELIEVE COVERAGE WILL BE HIGH ENOUGH RIGHT NOW TO ADD SEVERE WORDING TO THE PRODUCTS. && .LONG TERM...SUNDAY THROUGH SATURDAY THERE WILL BE A BRIEF BREAK IN THUNDERSTORM ACTIVITY DURING THE MORNING HOURS SUNDAY...BEFORE THE NEXT SYSTEM MOVES THROUGH IN FAST NORTHWEST FLOW. RAIN CHANCES DURING THE AFTERNOON HOURS WILL BE HIGHEST IN THE SOUTHWEST ZONES...BUT WILL STILL BE LOW END CHANCE POPS. WITH MOISTURE CONTINUING TO INCREASE AHEAD OF WARM FRONT MOVING NORTH SUNDAY NIGHT...HAVE INCREASED POPS AREA WIDE... ESPECIALLY AFTER MIDNIGHT...BUT HAVE HELD OFF ON GOING LIKELY WORDING. THIS WILL HAVE TO BE MONITORED...AS MODELS ARE COMING INTO AGREEMENT OF DEVELOPMENT ALONG THIS BOUNDARY. WHILE SEVERE WEATHER IS A POSSIBILITY...MAINLY WINDS...ANY ELEVATED STORM COULD BRING LARGE HAIL...AND FLOODING WILL BE A CONCERN WITH ANY TRAINING STORMS. IN THE FAST MOVING FLOW...ANOTHER COLD FRONT WILL ENTER THE AREA MONDAY AFTERNOON AND OVERNIGHT. WHILE SEVERE STORMS CAN NOT BE RULED OUT...THE BEST CHANCES WILL BE SOUTH OF THE AREA. NORTHWEST FLOW WILL CONTINUE THROUGH THE EXTENDED...WITH SEVERAL SHORTWAVES MOVING ACROSS THE AREA. THUNDERSTORMS CHANCES WILL CONTINUE...BUT WILL BE SCATTERED IN NATURE. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS ALL SITES HAVE IMPROVED TO VFR AND EXPECT VFR CONDITIONS TO PREVAIL THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED CONVECTION IS POSSIBLE AREA WIDE AFTER 20Z...BUT MAIN THREAT WILL BE BE WITH MORE ORGANIZED SCATTERED CONVECTION AHEAD OF AN APPROACHING COLD FRONT. BEST CHANCES FOR KOFK BETWEEN 22Z AND 02Z...KOMA 03Z TO 07Z...AND KLNK 04Z TO 08Z. SOUTHERLY WINDS WILL CONTINUE AROUND 8 TO 12 KTS AHEAD OF THE FRONT...BECOMING NORTHWEST BEHIND THE STORMS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SENA/NIPPER
Hazardous weather outlook, Aug 6, 7:01 PM CDT, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 701 PM CDT SAT AUG 6 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-071415- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 701 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A FEW OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. ANY THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN AS WELL. A COLD FRONT DRIFTING SOUTHEAST THROUGH EASTERN NEBRASKA THIS EVENING...COMBINED WITH HIGH INSTABILITY OVER THE AREA...WILL TRIGGER THE SEVERE THUNDERSTORMS. THE STORMS WILL TRACK TO THE EAST AND SOUTHEAST AT ABOUT 20 OR 25 MPH. THE STORMS SHOULD SWEEP THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA BY ABOUT MIDNIGHT OR 1 AM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA INTO EARLY NEXT WEEK AS NUMEROUS WEATHER DISTURBANCES MOVE ACROSS THE PLAINS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...AND THERE MAY BE ANOTHER THREAT FOR STRONG STORMS MONDAY AFTERNOON AND MONDAY NIGHT. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING.
In the hours before
Local storm report, Aug 6, 9:10 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
910 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG LINCOLN 40.82N 96.69W
08/06/2011 LANCASTER NE AMATEUR RADIO
TREE ACROSS A CAR ON S 10TH AND LAKE ST.
&&
BMAYESLocal storm report, Aug 6, 9:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
918 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM TSTM WND GST NEBRASKA CITY 40.68N 95.86W
08/06/2011 M79 MPH OTOE NE AWOS
&&
BMAYESLocal storm report, Aug 6, 9:23 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
923 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TSTM WND DMG LINCOLN 40.82N 96.69W
08/06/2011 LANCASTER NE AMATEUR RADIO
LARGE LIMBS BLOCKING ROAD NEAR 56TH AND SOUTH ST.
&&
BMAYESLocal storm report, Aug 6, 9:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST SYRACUSE 40.66N 96.18W
08/06/2011 E60 MPH OTOE NE TRAINED SPOTTER
4-6 INCH BRANCHES DOWN. AN 8-10 INCH TREE DOWN ACROSS THE
ROAD. WINDS AT LEAST 60 MPH.
&&
BMAYESLocal storm report, Aug 6, 9:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
938 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST 2 E COBURG 40.92N 95.23W
08/06/2011 E60 MPH MONTGOMERY IA TRAINED SPOTTER
GUST TORE THE DOOR OFF THE BARN.
&&
BMAYESLocal storm report, Aug 6, 9:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
940 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST 2 E COBURG 40.92N 95.23W
08/06/2011 E60.00 MPH MONTGOMERY IA TRAINED SPOTTER
GUST TORE THE DOOR OFF THE BARN.
&&
BMAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 49 min |
| Aug 6, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 26 min |
| Aug 6, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 50 min |
| Aug 6, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 47 min |
| Aug 6, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 46 min |
| Aug 6, 7:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 42 min |
| Aug 6, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 51 min |
| Aug 6, 8:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 47 min |
| Aug 6, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 19 min |
| Aug 6, 8:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 36 min |
| Aug 6, 9:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 41 min |
| Aug 6, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 27 min |
| Aug 6, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Douglas, Lancaster, Saunders, Seward | 45 min |
| Aug 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 40 min |
| Aug 6, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 49 min |
| Aug 7, 12:02 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders | 43 min |
| Aug 7, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 38 min |
| Aug 7, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 45 min |
| Aug 7, 2:54 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 51 min |
| Aug 7, 3:46 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 44 min |
| Aug 7, 4:19 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 41 min |
| Aug 7, 10:11 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.